Open Access
Translator Disclaimer
September 2004 Planar Travelling Waves in Incompressible Elastic Rods
Stuart S. Antman, Gregory M. Crosswhite
Methods Appl. Anal. 11(3): 431-446 (September 2004).

Abstract

This paper first describes the rich and intricate structure of the \ql\ hyperbolic \eq s governing the planar motions of \icp\ \nl ly \el\ rods. It then shows that under a variety of constitutive restrictions, these \eq s have periodic travelling-wave \sol s coupling longitudinal and transverse extension, flexure, and shear.

Citation

Download Citation

Stuart S. Antman. Gregory M. Crosswhite. "Planar Travelling Waves in Incompressible Elastic Rods." Methods Appl. Anal. 11 (3) 431 - 446, September 2004.

Information

Published: September 2004
First available in Project Euclid: 11 May 2006

zbMATH: 1134.74378
MathSciNet: MR2214686

Rights: Copyright © 2004 International Press of Boston

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.11 • No. 3 • September 2004
Back to Top